`a`
Journal of Industrial and Management Optimization (JIMO)
 

Stochastic maximum principle for partial information optimal investment and dividend problem of an insurer
Page number are going to be assigned later 2017

doi:10.3934/jimo.2017067      Abstract        References        Full text (444.5K)      

Yan Wang - School of Science, Dalian Jiaotong University,Dalian, MO 116028, China (email)
Yanxiang Zhao - Department of Mathematics, The George Washington University,Washington DC 20052, United States (email)
Lei Wang - School of Mathematical Sciences, Dalian University of Technology, Dalian, MO 116023, China (email)
Aimin Song - School of Science, Dalian Jiaotong University,Dalian, MO 116028, China (email)
Yanping Ma - Department of Mathematics, Loyola Marymount University, Los Angeles CA 90045, United States (email)

1 D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge university press, New York, 2009.       
2 F. Avram, Z. Palmowski and M. R. Pistorius, On Gerber-Shiu functions and optimal dividend distribution for a Lévy risk process in the presence of a penalty function, Ann. Appl. Probab., 25 (2015), 1868-1935.       
3 P. Azcue and N. Muler, Optimal investment policy and dividend payment strategy in an insurance company, Ann. Appl. Probab., 20 (2010), 1253-1302.       
4 F. Baghery and B. Øksendal, A maximum principle for stochastic control with partial information, Stoch. Anal. Appl., 25 (2007), 705-717.       
5 M. Belhaj, Optimal dividend payments when cash reserves follow a jump-diffusion process, Math. Finance, 20 (2010), 313-325.       
6 S. Browne, Optimal investment policies for a firm with a random risk process: Exponential utility and minimizing the probability of ruin, Math. Oper. Res., 20 (1995), 937-958.       
7 G. Cheng, R. Wang and K. Fan, Optimal risk and dividend control of an insurance company with exponential premium principle and liquidation value, Stochastics, 88 (2016), 904-926.       
8 B. De Finetti, Su un'impostazione alternativa della teoria collettiva del rischio, Transactions of the XVth International Congress of Actuaries, 2 (1957), 433-443.
9 R. J. Elliott and T. K. Siu, A stochastic differential game for optimal investment of an insurer with regime switching, Quant. Finance, 11 (2011), 365-380.       
10 W. Guo, Optimal portfolio choice for an insurer with loss aversion, Insurance Math. Econom., 58 (2014), 217-222.       
11 M. Hafayed, M. Ghebouli, S. Boukaf and Y. Shi, Partial information optimal control of mean-field forward-backward stochastic system driven by Teugels martingales with applications, Neurocomputing, 200 (2016), 11-21.
12 B. Højgaard and M. Taksar, Optimal dynamic portfolio selection for a corporation with controllable risk and dividend distribution policy, Quant. Finance, 4 (2004), 315-327.       
13 Z. Jin, H. Yang and G. G. Yin, Numerical methods for optimal dividend payment and investment strategies of regime-switching jump diffusion models with capital injections, Automatica, 49 (2013), 2317-2329.       
14 Z. Jin and G. Yin, Numerical methods for optimal dividend payment and investment strategies of Markov-modulated jump diffusion models with regular and singular controls, J. Optim. Theory Appl., 159 (2013), 246-271.       
15 X. Lin, C. Zhang and T. K. Siu, Stochastic differential portfolio games for an insurer in a jump-diffusion risk process, Math. Methods Oper. Res., 75 (2012), 83-100.       
16 C. S. Liu and H. Yang, Optimal investment for an insurer to minimize its probability of ruin, N. Am. Actuar. J., 8 (2004), 11-31.       
17 J. Liu, K. F. C. Yiu and T. K. Siu, Optimal investment of an insurer with regime-switching and risk constraint, Scand. Actuar. J., 7 (2014), 583-601.       
18 E. Marciniak and Z. Palmowski, On the optimal dividend problem for insurance risk models with surplus-dependent premiums, J. Optim. Theory Appl., 168 (2016), 723-742.       
19 B. Øksendal and A. Sulèm, Singular stochastic control and optimal stopping with partial information of Itô-Lévy processes, SIAM J. Control Optim., 50 (2012), 2254-2287.       
20 H. Markovitz, Portfolio selection*, J. Finance, 7 (1952), 77-91.
21 R. C. Merton, Optimum consumption and portfolio rules in a continuous-time model, J. Econom. Theory, 3 (1971), 373-413.       
22 M. I. Taksar, Optimal risk and dividend distribution control models for an insurance company, Math. Methods Oper. Res., 51 (2000), 1-42.       
23 Y. Wang, A. Song and E. Feng, A maximum principle via Malliavin calculus for combined stochastic control and impulse control of forward-backward systems, Asian J. Control, 17 (2015), 1798-1809.       
24 F. Zhang, Stochastic maximum principle for mixed regular-singular control problems of forward-backward systems, J. Syst. Sci . Complex., 26 (2013), 886-901.       

Go to top